# SDR CL6054052740

- Difficulty date: May 13, 2006
- Submitted: May 18, 2006
- Operation: Air carrier
- Aircraft: N340AK
- Make and model: Cndair CL6002B16
- Aircraft serial: 5405
- Aircraft time: 1,854 hours, 1,318 cycles
- Engine: Ge CF34*
- Engine time: 1,854 hours, 1,318 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: 84541
- Part serial: 218
- Condition: Failed
- Location: Horiz Stab
- Part time: 1,854 hours, 1,318 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT HORIZONTAL STAB TRIM INDICATION WAS BOUNCING BETWEEN TWO DEGREES AND CREW WAS UNABLE TO TRIM NOSE-DOWN BELOW 1.2 DEGREES.  T/S FOUND FAULTY HSTA.
